Non-pigmenting fixed drug eruption caused by allylisopropylacetylurea

Yukikazu Numata, Tadashi Terui, Shu Sasai, Masayuki Sugawara, Katsuko Kikuchi, Hachiro Tagami, Setsuya Aiba

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

An unusual case of a non-pigmenting fixed drug eruption caused by allylisopropylacetylurea is reported. Several hours after taking an analgesic (New Kaiteki A®), a 30-year-old Japanese woman, who had experienced similar eruptions several times after taking other analgesics, developed numerous variously sized, itchy, round-to-oval erythematous eruptions on the trunk and extremities. After she discontinued taking this drug, all such eruptions resolved within 2 weeks, without leaving postinflammatory pigmentation. Patch testing with New Kaiteki A® itself and one of its active ingredients, allylisopropylacetylurea, on lesional skin, but not on uninvolved skin, showed positive erythematous reactions after 2 days.

Original languageEnglish
Pages (from-to)175-179
Number of pages5
JournalContact Dermatitis
Volume49
Issue number4
DOIs
Publication statusPublished - 2003 Oct 1

Keywords

  • Allylisopropylacetylurea
  • Analgesics
  • Cutaneous adverse drug reactions
  • Non-pigmenting fixed drug eruption
  • Positive lesional patch test

ASJC Scopus subject areas

  • Immunology and Allergy
  • Dermatology

Fingerprint Dive into the research topics of 'Non-pigmenting fixed drug eruption caused by allylisopropylacetylurea'. Together they form a unique fingerprint.

  • Cite this

    Numata, Y., Terui, T., Sasai, S., Sugawara, M., Kikuchi, K., Tagami, H., & Aiba, S. (2003). Non-pigmenting fixed drug eruption caused by allylisopropylacetylurea. Contact Dermatitis, 49(4), 175-179. https://doi.org/10.1111/j.0105-1873.2003.0212.x